# SDR ARWA9610043

- Difficulty date: September 12, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N661AV
- Make and model: Doug DC-8-63F
- Aircraft serial: 45969
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK INSPECTION, FOUND 2 IN. AND 1 IN. CRACK IN LOWER FUSELAGE SKIN STA. 798 AT R/H SIDE OF FRAME, ALSO, CNTR SIDE. REPAIRED WEB I.A.W. DC8 SRM 53-2-0, FIG. 9B, SH. 3. FORMED AND TREATED DOUBLER I.A.W. DC8 SRM 53-8-3, FIG. 1, 51-1-8. INSTALLED DOUBLER I.A.W. DC8 SRM 51-1-17, 51-1-21. CF W/O 017402 N/R 0802.
